Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 11.

Article

Preece, D.A. (2008) Daisy chains-a fruitful combinatorial concept. Australasian Journal of Combinatorics, 41 . pp. 297-316. ISSN 1034-4942. (The full text of this publication is not available from this repository)

Preece, D.A. (2008) Zigzag and foxtrot terraces for Z~n. Australasian Journal of Combinatorics, 42 . pp. 261-278. ISSN 1034-4942. (The full text of this publication is not available from this repository)

Dobcsanyi, P. and Preece, D.A. and Soicher, L.H. (2007) On balanced incomplete-block designs with repeated blocks. European Journal of Combinatorics, 28 (7). pp. 1955-1970. ISSN 0195-6698. (Access to this publication is restricted)
[img]

Tjur, T. and Bailey, R.A. and Cox, D.R. and Firth, D. and Forster, J.J. and Nelder, J.A. and Preece, D.A. and Totaro, B. and White, L. and Dawid, A.P. and Freeman, G.H. and Cameron, P.J. and Beder, J.H. and Christensen, R. and de Falguerolles, A. and van der Heijden, P. and Glonek, G. and Haberman, S.J. and Jensen, S.T. and Keiding, N. and Li, H. and Mukerjee, R. and Wit, E.J.C. (2000) Invariance and factorial models - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 62 . pp. 238-256. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Preece, D.A. and Vowden, B.J. and Phillips, N.C.K. (1999) Double Youden rectangles of sizes px(2p+1) and (p+1)x(2p+1). Ars Combinatoria, 51 . pp. 161-171. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Vowden, B.J. and Preece, D.A. (1999) Some new infinite series of Freeman-Youden rectangles. Ars Combinatoria, 51 . pp. 49-63. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Nelder, J.A. and Pearce, S.C. and Preece, D.A. and Hill, I.D. and Bartholomew, D.J. and Chatfield, C. and Evans, K. and Hutton, J.L. and Orchard, T.J. and Box, G. and Chatwin, P. and Edwards, A.W.F. and Healy, M. and Herzberg, A.M. and Lauritzen, S.L. and Lindley, D.V. and Parzen, E. and Priestley, M.B. and Seuc, A.H. and Stuart, M. and Williams, D. and Sprent, P. and Hand, D.J. and Sean, S. and Bailey, R.A. (1998) Discussion on the papers on 'Statistics and mathematics'. Journal of the Royal Statistical Society: Series D (The Statistician), 47 (2). pp. 273-290. ISSN 0039-0526. (The full text of this publication is not available from this repository)

Owens, P.J. and Preece, D.A. (1996) Some new non-cyclic Latin squares that have cyclic and Youden properties. Ars Combinatoria, 44 . pp. 137-148. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Bailey, R.A. and Preece, D.A. and Rowley, C.A. (1995) Randomization for a Balance Superimposition of one Youden Square on Another. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 57 (2). pp. 459-469. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Nelder, J.A. and Greenfield, T. and Lenz, H.J. and Chatfield, C. and Preece, D.A. and Lunneborg, C.E. and Jones, M.C. and Gower, J. and Stone, R.A. and Fessey, M.C. and Evans, S.J.W. and Lewis, T. and Ehrenberg, A.S.C. and Finney, D.J. and Herzberg, A.M. and Lovie, P. and Lovie, A.D. and Mackay, R.J. and Oldford, R.W. and Molenaar, I.W. and Obrien, P.C. and Rouanet, H. and Smith, T.M.F. and Tukey, J. and Wise, M. and Zighera, J. (1994) Deconstructing statistical questions - discussion. Journal of the Royal Statistical Society: Series A (Statistics in Society), 157 . pp. 338-356. ISSN 0964-1998. (The full text of this publication is not available from this repository)

Monograph

Engel, B. and Keen, A. and Clayton, D. and Londford, N.T. and Kuba, J. and Firth, D. and Draper, D. and Atkinson, A.C. and Raab, G.M. and Parpia, T. and Choy, S.T.B. and Smith, A.F.M. and Dale, J.R. and Shephard, N. and Ball, R.D. and Breslow, N.E. and Ekholm, A. and Gelman, A. and Langford, I.H. and Morris, C.N. and Preece, D.A. and Seu, P.K. and Smith, R.L. and Thompson, R. and Walker, S.G. and Mallick, B.K. and Lee, Y. and Nelder, J.A. (1996) Hierarchical generalized linear models - Discussion. Discussion paper. Blackwell publ LTD (The full text of this publication is not available from this repository)

This list was generated on Tue Jun 3 19:07:25 2014 BST.